Advertisement

Locally modular regular types

  • Ehud Hrushovski
Conference paper
Part of the Lecture Notes in Mathematics book series (LNM, volume 1292)

Keywords

Abelian Group Generic Type Division Ring Finite Rank Regularity Criterion 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Bibliography

  1. [B1]
    Buechler, S., The geometry of weakly minimal types, JSL v. 50(1985)Google Scholar
  2. [B2]
    Buechler, S., Locally modular theories of finite rank, Annals of Pure and Applied Logic 30 (1980) 83–94MathSciNetCrossRefzbMATHGoogle Scholar
  3. [BeL]
    Ch. Berline and D. Lascar, Superstable Groups, to appearGoogle Scholar
  4. [CHL]
    G. Cherlin, L. Harrington and A. Lachlan, ℵo-categorical, ℵo-stable structures, Annals of Pure and Applied Logic 18 (1980), 227–270MathSciNetGoogle Scholar
  5. [H]
    Hrushovski, E., Superstable groups and almost orthogonal types, preprintGoogle Scholar
  6. [M]
    M. Makkai, A survey of basic stability theory with particular emphasis on orthogonality and regular types, Israel J. of Math., Vol. 49, Nos. 1–3 (1984) 181–238MathSciNetCrossRefzbMATHGoogle Scholar
  7. [P]
    A. Pillay, Simple superstable theories, preprintGoogle Scholar
  8. [PH]
    A. Pillay and E. Hrushovski, Weakly Normal GroupsGoogle Scholar
  9. [Pt]
    Poizat, B., Groupes stables avec types generiques reguliers, JSL 48 (1983), 339–355MathSciNetzbMATHGoogle Scholar
  10. [Sh]
    Shelah, S., Classification Theory, North Holland, Amsterdam 1978zbMATHGoogle Scholar
  11. [W]
    Weil, A., On algebraic groups of transformations, Amer. J. Math. 77(1955), 355–391MathSciNetCrossRefzbMATHGoogle Scholar
  12. [Z]
    Zil'ber, B., ℵo-categorical strongly minimal sets II & III, Siberian Math. J. 25 (1984), pp. 396–412 and 559–571CrossRefzbMATHGoogle Scholar

Copyright information

© Springer-Verlag 1987

Authors and Affiliations

  • Ehud Hrushovski
    • 1
  1. 1.Dept. of MathematicsRutgers UniversityNew Brunswick

Personalised recommendations